# SDR DALA2015111607068

- Difficulty date: November 15, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 6,838 hours, 2,403 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT BS 500C AT STR 3R ON FASTNER.  MAINTENANCE CUT OUT DAMAGE, TREATED AND PRIMED.  LOCATED REPAIR DOUBLER .063, 2024T3, DRILLED AND COUNTERSUNK. TRIMMED DOUBLER TO SIZE AND CHAMFERED EDGES IAW SRM 53-00-01, FIG 201.  TREATED AND PRIMED DOUBLER AND FILLER.  INSTALLED REPAIR IAW 53-00-01, REPAIR 1.
